Migraines worse after 6 months of cream

by Julie
(Massachusetts, USA)

Hello,

I am 51.
I've been using Natpro for more than 6 months-- about 400 mg. per day, every day, with no breaks.

( Vit. D 6000-8000 IU per day as well )

My main reason for using the high amount was to help with my migraines.

Unfortunately, I've had one now, off & on for 4 weeks.

I've upped to about 480 mg. the last couple of days, which isn't helping.

The cream has def. helped with my insomnia, and helped to calm some anxiety.

I'm wondering if it's possible that I've been using too much?
( I do worry about that )

Could I actually need more?? I can't imagine using more per day, as I run out of spots to apply it!

Would love some advice, or even just to hear about others' experiences.

Thanks so much!


Comments for Migraines worse after 6 months of cream

Click here to add your own comments

Sep 23, 2014
Migraines worse after 6 months of cream
by: Wray

Hi Julie I'm pleased the cream has helped your insomnia etc. But it's unusual that your Migraines haven't been helped. The Vitamin D should be helping too, have you had your level checked? There are a few studies which found a combination of vitamin D and calcium worked, the links are on the page I've given. So you could try adding calcium. But please don't overdo the dose, as excess calcium is not good. If the calcium doesn't help you could try adding in magnesium. I've used up to 2000mg/day progesterone for 2 months with no ill affects. I just rubbed it all over, not bothering about different areas to apply it. Try cutting out all foods which convert readily to glucose. i.e. all sweet starchy fruit and root veggies, all grains and legumes and increase your intake of fat considerably. You might like to look through this site on the Ketogenic Diet. Excess glucose affects the brain adversely. Take care Wray

Sep 23, 2014
Migraines
by: Eileen

Hi Julie...
Just wanted to make a comment on migraines, I had migraines for many years and always tried adding more estrogen, little did I know, that was not a good idea...in my search for help, I discovered Vitamin B2 400mg has helped tremendously...I open the capsule and put it into a glass of veggie juice and take along with my other vitamins...always take a mega B with a B-complex...I have also tried Butterbur extract by Life Extension..but felt the B2-400mg did the trick..I use every day now. You can also check out the studies, one in particular at Boston University...benefits of B2-400 mg for migraines...Good Luck..

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...